# SDR A6WA202110157901

- Difficulty date: October 14, 2021
- Submitted: October 15, 2021
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 42,253 hours, 40,211 cycles
- System (JASC): 5200 · Doors
- Part: None
- Part number: PN6003806111
- Part serial: NSN
- Condition: Corroded
- Location: Fs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD ANCHOR FITTING PLATE WAS BADLY CORRODED (EXFOLIATION). THE CENTER SECTION OF THIS PLATE EXPANDED  DUE TO THE CORROSION WHICH CAUSED THE FORWARD ANCHOR FITTING TO CRACK. ***AIRCRAFT REMOVED FROM SERVICE*** REMOVED AND REPLACED FWD PAX DOOR ANCHOR FITTING AND PLATE. CLEANED PAX DOOR SILL HINGE AREA AND VERIFIED DRAIN LINES OF OBSTRUCTIONS. REPLACED PAX DOOR SEAL DUE TO TEAR, C/W NDT AND DVI OF PAX DOOR FWD ANCHOR  ANCHOR FITTING MOUNT AREA MATING SURFACE AND BOLT HOLES FOR EVIDENCE OF ADDITIONAL DAMAGE OR CRACKS. NONE NOTED.
